Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

CT scan report showed moderate hydronephrosis and hydroureter, calculus on the left VUJ, taking Voltaren and Omnic, advised URS. Laser treatment or URS?

Moderate hydronephrosis and hydroureter is present on left side with evidence of 8 x 7 mm calculus at the left VUJ This is my CT scan report. The urologist has recommended a URS. What s ur opinion? What would be the best option? Meanwhile, I am taking Voltaren D50 and Omnic 0.4 mg ( TAMSULOSIN ). Is laser treatment a better option than URS?
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
hi.welcome to healthcaremagic forum.stone causing hydronephrosis and hydroureter needs active management to avoid renal damage.size of stone and ct finding in favor of intervention.laser has some advantage over pneumatic urs in terms of lesser mucosal injury an dj stent placement duration along with it can be used with flexible scope.discuss with your doctor and his preference.good luck.
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor